# SDR FDEA202207311825

- Difficulty date: July 31, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,214 hours, 21,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ FIXED LEADING EDGE BEADED DOUBLER AT STATION XOS 711 FOUND CRACK.  RIGHT WING FIXED LEADING EDGE AT STATION XOS 711 CRACKED BEADED DOUBLER REPAIR   CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
